Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 48, Number 178

All articles in this issue are freely accessible.

Asymptotic boundary conditions and numerical methods for nonlinear elliptic problems on unbounded domains
T. M. Hagstrom and H. B. Keller.
Math. Comp. 48 (1987), 449-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878684
Defect corrections for multigrid solutions of the Dirichlet problem in general domains
Winfried Auzinger.
Math. Comp. 48 (1987), 471-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878685
Local error estimates for some Petrov-Galerkin methods applied to strongly elliptic equations on curves
Jukka Saranen.
Math. Comp. 48 (1987), 485-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878686
Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems. II
Moshe Goldberg and Eitan Tadmor.
Math. Comp. 48 (1987), 503-520
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878687
The stability in $L_{p}$ and $W^{1}_{p}$ of the $L_{2}$-projection onto finite element function spaces
M. Crouzeix and V. Thomée.
Math. Comp. 48 (1987), 521-532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878688
On the computation of solutions of boundary value problems on infinite intervals
R. M. M. Mattheij.
Math. Comp. 48 (1987), 533-549
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878689
Uniform high-order difference schemes for a singularly perturbed two-point boundary value problem
Eugene C. Gartland.
Math. Comp. 48 (1987), 551-564, S5
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878690
Finite-dimensional approximation of constrained Tikhonov-regularized solutions of ill-posed linear operator equations
A. Neubauer.
Math. Comp. 48 (1987), 565-583
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878691
A new collocation-type method for Hammerstein integral equations
Sunil Kumar and Ian H. Sloan.
Math. Comp. 48 (1987), 585-593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878692
The discrete Galerkin method for integral equations
Kendall Atkinson and Alex Bogomolny.
Math. Comp. 48 (1987), 595-616, S11
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878693
Equivalence of Nyström’s method and Fourier methods for the numerical solution of Fredholm integral equations
Jean-Paul Berrut and Manfred R. Trummer.
Math. Comp. 48 (1987), 617-623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878694
An algorithm for the construction of optimal methods for the numerical solution of Volterra integral equations of the first kind
C. J. Gladwin.
Math. Comp. 48 (1987), 625-632
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878695
Linear multistep methods for functional-differential equations
Maarten de Gee.
Math. Comp. 48 (1987), 633-649
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878696
On the Lánczos method for solving symmetric linear systems with several right-hand sides
Youcef Saad.
Math. Comp. 48 (1987), 651-662
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878697
How to implement the spectral transformation
Bahram Nour-Omid, Beresford N. Parlett, Thomas Ericsson and Paul S. Jensen.
Math. Comp. 48 (1987), 663-673
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878698
$L_{∞}$-boundedness of $L_{2}$-projections on splines for a multiple geometric mesh
Rong Qing Jia.
Math. Comp. 48 (1987), 675-690
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878699
An algorithm for computing continuous Chebyshev approximations
Zhong Qi Jing and Adly T. Fam.
Math. Comp. 48 (1987), 691-710
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878700
Cardinal interpolation by multivariate splines
C. K. Chui, K. Jetter and J. D. Ward.
Math. Comp. 48 (1987), 711-724
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878701
On the convergence of an interpolatory product rule for evaluating Cauchy principal value integrals
Giuliana Criscuolo and Giuseppe Mastroianni.
Math. Comp. 48 (1987), 725-735
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878702
Counting binary matrices with given row and column sums
Ben Johnsen and Eldar Straume.
Math. Comp. 48 (1987), 737-750
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878703
On a problem of A. Rotkiewicz
Péter Kiss and Bui Minh Phong.
Math. Comp. 48 (1987), 751-755
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878704
A probabilistic factorization algorithm with quadratic forms of negative discriminant
Martin Seysen.
Math. Comp. 48 (1987), 757-780
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878705
On invariant polynomials and their application in field theory
Kurt Girstmair.
Math. Comp. 48 (1987), 781-797
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878706
Computation of character decompositions of class functions on compact semisimple Lie groups
R. V. Moody and J. Patera.
Math. Comp. 48 (1987), 799-827
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878707
Reviews and Descriptions of Tables and Books
Math. Comp. 48 (1987), 829-849
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: “The symmetrical Euler-Maclaurin summation formula” [Math. Sci. 6 (1981), no. 1, 35–41; MR0596385 (82g:40002)]
J. R. Philip.
Math. Comp. 48 (1987), 851
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878708
Corrigendum: “Recurrence relations for hypergeometric functions of unit argument” [Math. Comp. 45 (1985), no. 172, 521–535; MR0804941 (86m:33004)]
Stanisław Lewanowicz.
Math. Comp. 48 (1987), 853
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878709
Corrigenda
Math. Comp. 48 (1987), 853-854
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum: “Computing an arithmetic constant related to the ring of Gaussian integers” [Math. Comp. 44 (1985), no. 169, 241–250; MR0771043 (87a:11028)] by Gramain and M. Weber
François Gramain.
Math. Comp. 48 (1987), 854
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878711
Corrigendum: “Least squares approximation with constraints”
G. V. Milovanović.
Math. Comp. 48 (1987), 854
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 878710
Author Index
Math. Comp. 48 (1987), 855-858
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society